Keyword Search:


Bookmark and Share

Isomorphism classes and invariants of low-dimensional filiform Leibniz algebras

Abdulkareem, Abdulafeez Olalekan and Sattarovich, Rakhimov Isamiddin and Said Husain, Sharifah Kartini (2015) Isomorphism classes and invariants of low-dimensional filiform Leibniz algebras. Linear and Multilinear Algebra, 63 (11). pp. 2254-2274. ISSN 0308-1087; ESSN: 1563-5139

Full text not available from this repository.

Official URL: http://www.tandfonline.com/doi/abs/10.1080/0308108...

Abstract

In the paper, we extend the result on classification of a subclass of filiform Leibniz algebras in low dimensions to dimensions seven and eight based on a technique used by Rakhimov and Bekbaev for classification of subclasses which arise from naturally graded non-Lie filiform Leibniz algebras. The class considered here arises from naturally graded filiform Lie algebras. It contains the class of filiform Lie algebras and consequently, by classifying this subclass, we again re-examine the classification result of filiform Lie algebras. The resulting list of filiform Lie algebras is compared with that given by Ancochéa-Bermúdez and Goze in 1988 and by Gómez, Jiménez-Merchán and Khakimdjanov in 1998.

Item Type:Article
Keyword:Filiform Leibniz; Lie algebra; Isomorphism classes; Invariant function
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Taylor & Francis
DOI Number:10.1080/03081087.2014.1001757
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1080/03081087.2014.1001757
ID Code:34294
Deposited By: Nurul Ainie Mokhtar
Deposited On:10 Dec 2015 11:39
Last Modified:10 Dec 2015 11:39

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 10 Dec 2015 11:39.

View statistics for "Isomorphism classes and invariants of low-dimensional filiform Leibniz algebras"